# SDR DALA2017031602172

- Difficulty date: February 14, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,072 hours, 22,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FWD CARGO COMPARTMENT DOOR SILL WEB IS CORRODED. MAINTENANCE REMOVED AND REPLACED SILL WEB IAW DWG 143A8330 REV A AND SRM 51-40-02 SECTION 5.
